# SDR UPS01437379

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr1 & Nr2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORT NR 1 AND NR 2 ENGINE FLAME-OUT.  INGN FUEL AND OIL SYS CK PER MM AND ENGINEERING OPRN NORMAL.
